# SDR O2G2004F00000

- Difficulty date: January 27, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N14TU
- Make and model: Lear 60LEAR
- Aircraft serial: 026
- Engine: Pwa PW305A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE CHIP LIGHT FLICKERED JUST PRIOR TO DECENT.  AC LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CREW PULLED RT ENGINE CHIP DETECTOR AND FOUND BOLT AND LOCK RING RESTING IN CHIP DETECTOR SCREEN ENCLOSURE.  REPLACED ACCESSORY GEARBOX.  (NE03200407105)
